Symmetries and conservation laws of Minkowski and Aleksandrov problems
Doklady Akademii Nauk, Tome 281 (1985) no. 2, pp. 270-275
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_281_2_a1,
author = {L. V. Zilbergleit},
title = {Symmetries and conservation laws of {Minkowski} and {Aleksandrov} problems},
journal = {Doklady Akademii Nauk},
pages = {270--275},
year = {1985},
volume = {281},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_281_2_a1/}
}
L. V. Zilbergleit. Symmetries and conservation laws of Minkowski and Aleksandrov problems. Doklady Akademii Nauk, Tome 281 (1985) no. 2, pp. 270-275. http://geodesic.mathdoc.fr/item/DAN_1985_281_2_a1/